Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Nov 8, 2011, 3:12 PM CST for Logan County, Oklahoma. It took effect at Nov 8, 2011, 11:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 3:12 PM CST (21:12 UTC)
- In effect from
- Nov 8, 2011, 11:00 PM CST
- Expired
- Nov 9, 2011, 8:45 AM CST
- In force
- 10 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
County Logan County, OK
The radar
The Norman radar (KTLX), 67 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cottonwood Creek (OK) at Guthrie (GUCO2).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
833 WGUS44 KOUN 082112 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 312 PM CST TUE NOV 8 2011 OKC083-090658- /O.NEW.KOUN.FL.W.0006.111108T2112Z-111109T0658Z/ /SWDO2.1.ER.111108T1920Z.111108T2030Z.111109T0058Z.NO/ 312 PM CST TUE NOV 8 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE COTTONWOOD CREEK NEAR SEWARD. * UNTIL LATE TONIGHT. * AT 2:30 PM TUESDAY THE STAGE WAS 27.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE COTTONWOOD CREEK IS NEAR CREST AND IS FORECAST TO BEGIN FALLING TUESDAY EVENING. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$ OKC083-090912- /O.NEW.KOUN.FL.W.0007.111109T0438Z-111109T1306Z/ /GUCO2.1.ER.111109T0438Z.111109T0600Z.111109T0706Z.NO/ 312 PM CST TUE NOV 8 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE COTTONWOOD CREEK AT GUTHRIE. * FROM THIS EVENING TO WEDNESDAY MORNING. * AT 2:30 PM TUESDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE COTTONWOOD CREEK WILL RISE ABOVE FLOOD STAGE LATE TUESDAY EVENING AND CREST NEAR 22.5 FEET EARLY WEDNESDAY MORNING. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE SIMILAR DEPTHS. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
3 follow-up statements
160 WGUS84 KOUN 090141 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 741 PM CST TUE NOV 8 2011 OKC083-090941- /O.EXT.KOUN.FL.W.0006.000000T0000Z-111109T1240Z/ /SWDO2.1.ER.111108T1920Z.111108T2300Z.111109T0640Z.NO/ 741 PM CST TUE NOV 8 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD CREEK NEAR SEWARD. * UNTIL WEDNESDAY MORNING. * AT 7:00 PM TUESDAY THE STAGE WAS 27.8 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE COTTONWOOD CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. $$ OKC083-090941- /O.EXT.KOUN.FL.W.0007.111109T0500Z-111109T1917Z/ /GUCO2.1.ER.111109T0500Z.111109T1200Z.111109T1317Z.NO/ 741 PM CST TUE NOV 8 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD CREEK AT GUTHRIE. * FROM THIS EVENING TO WEDNESDAY AFTERNOON. * AT 7:00 PM TUESDAY THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE COTTONWOOD CREEK WILL RISE ABOVE FLOOD STAGE BY LATE TUESDAY EVENING AND CREST NEAR 23 FEET EARLY WEDNESDAY MORNING. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE MID WEDNESDAY MORNING. * IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE SIMILAR DEPTHS. .. $$
010 WGUS84 KOUN 090759 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 159 AM CST WED NOV 9 2011 OKC083-091249- /O.EXT.KOUN.FL.W.0006.000000T0000Z-111109T1249Z/ /SWDO2.1.ER.111108T1920Z.111108T2300Z.111109T0649Z.NO/ 159 AM CST WED NOV 9 2011 THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD CREEK NEAR SEWARD. * UNTIL THIS MORNING. * AT 12:00 AM WEDNESDAY THE STAGE WAS 25.7 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE COTTONWOOD CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE EARLY THIS MORNING. $$ OKC083-091559- /O.CON.KOUN.FL.W.0007.000000T0000Z-111109T1917Z/ /GUCO2.1.ER.111109T0758Z.111109T1200Z.111109T1317Z.NO/ 159 AM CST WED NOV 9 2011 THE FLOOD WARNING CONTINUES FOR THE COTTONWOOD CREEK AT GUTHRIE. * UNTIL THIS AFTERNOON. * AT 12:11 AM WEDNESDAY THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE COTTONWOOD CREEK WILL RISE TO JUST ABOVE FLOOD STAGE EARLY THIS MORNING AND PEAK NEAR 22.9 FEET. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE AROUND MID MORNING. * IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE SIMILAR DEPTHS. $$ CJS
145 WGUS84 KOUN 091445 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 845 AM CST WED NOV 9 2011 OKC083-091515- /O.CAN.KOUN.FL.W.0007.000000T0000Z-111109T1917Z/ /GUCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 845 AM CST WED NOV 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE COTTONWOOD CREEK AT GUTHRIE. * AT 8 AM WEDNESDAY THE STAGE WAS 19.7 FEET. * FLOOD STAGE IS 22.0 FEET. * THE COTTONWOOD CREEK CRESTED AT 21.60 FEET AT 12 AM WEDNESDAY... AND IS FORECAST TO CONTINUE TO FALL. THE COTTONWOOD CREEK HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Nov 8, 10:45 AM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 8, 10:45 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1045 AM CST TUE NOV 8 2011 .UPDATE... WITH THE HEAVY RAIN SHIFTED EAST OF THE FA... THE FLASH FLOOD WATCH WAS CANCELLED EARLIER THIS MORNING. SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS NORTHERN OK IN WRAP- AROUND PRECIP WHILE A FEW SHOWERS AND ISOLATED STORMS REMAIN IN SE PORTIONS OF FA. COLD AIR WILL CONTINUE TO MOVE INTO THE AREA. THIS AIRMASS ALONG WITH THE CLOUDS WILL HOLD TEMPS DOWN TODAY IN MOST AREAS WITH ONLY A SMALL RISE POSSIBLE. HAVE UPDATED FORECAST TO SHOW CURRENT TRENDS AND THOUGHTS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 622 AM CST TUE NOV 8 2011/ UPDATE...WE MADE SOME ADJUSTMENTS TO THE FLASH FLOOD WATCH BASED ON TRENDS. IT APPEARS A NARROW AXIS OF INSTABILITY CAPABLE OF SUPPORTING FLOODING RAINS...HAS SHIFTED INTO SOUTH CENTRAL AND EAST CENTRAL OKLAHOMA. THE RAIN SHIELD ASSOCIATED WITH AN ONGOING CONVECTIVE SYSTEM LIKELY REPRESENTS THE LAST OF THE SIGNIFICANT RAINFALL WITH THIS WEATHER SYSTEM. LOCAL FLOODING...ESPECIALLY ALONG SMALL STREAMS...MAY CONTINUE FOR A FEW MORE HOURS...BUT THE THREAT OF FLASH FLOODING IS TENDING TO DECREASE. PREV DISCUSSION... /ISSUED 551 AM CST TUE NOV 8 2011/ AVIATION...A COLD FRONT WAS IN THE VICINITY OF KSPS BUT HAD MOVED THROUGH ALL OTHER TAF SITES. THE BACK EDGE OF A PRECIPITATION SHIELD WILL MOVE PAST KOUN-KOKC-KPNC BY 13-14 Z. IFR STRATUS EXISTS NEAR AND WELL BEHIND THE FRONT. FORECAST IS FOR A GRADUAL IMPROVEMENT TOWARD MVFR CEILINGS AND THEN SCATTERING OUT THIS AFTERNOON. NORTHERN OKLAHOMA SITES WILL KEEP MVFR CEILINGS A WHILE LONGER AS AN UPPER TROUGH PASSES OVERHEAD...AND THIS MAY PRODUCE SOME LIGHT RAIN SHOWERS. WINDS WILL TURN FROM NORTH TO WEST AT SPEEDS GENERALLY ABOVE 12KT UNTIL DECREASING TO AROUND 10KT AFTER 09/00 Z. PREV DISCUSSION... /ISSUED 255 AM CST TUE NOV 8 2011/ DISCUSSION...WHILE THE DEVELOPMENT OF AFTERNOON AND EVENING THUNDERSTORMS WAS DRIVEN MAINLY BY GENTLE HEIGHT FALLS IN THE PRESENCE OF SUBSTANTIAL INSTABILITY... WE ARE NOW SEEING A PRONOUNCED JET STREAK AND ASSOCIATED MID LEVEL FRONT ENTERING WEST TEXAS. THIS WILL MAINTAIN ORGANIZED THUNDERSTORMS THROUGH THE MORNING HOURS AS LIFTING TRANSLATES UP FROM WEST TEXAS ACROSS SOUTHERN AND CENTRAL OKLAHOMA. THEREFORE...WE EARLIER EXTENDED A FLASH FLOOD WATCH IN TWO SEGMENTS THROUGH 9AM TO NOON. THE ORGANIZED STORM ACTIVITY MAY AVOID FAR SOUTHEAST OKLAHOMA THIS MORNING. IF SO...SOME MODEL SOLUTIONS SUGGEST THAT AREA WILL AGAIN BECOME UNSTABLE AFTER ANOTHER DAY OF MODEST HEATING. THERE COULD BE A FEW SEVERE STORMS IN THE AFTERNOON GENERALLY EAST OF A LINE FROM MARIETTA TO ADA...WHEN THE MID LEVEL FRONT PUSHES THROUGH. UP IN NORTHERN OKLAHOMA...EXPECT SOME CHILLY LIGHT RAIN SHOWERS WRAPPING AROUND THE MID LEVEL CYCLONE FROM THE AFTERNOON THROUGH THE EVENING...AS THE COLD CORE SYSTEM PASSES DIRECTLY OVERHEAD. HIGH TEMPERATURES COULD BE TRICKY...WITH ALL THE VARIABLE CLOUD COVER...RAIN...AND MOVEMENT OF A SURFACE FRONT. THE MAV MOS LOOKED REASONABLE...HOWEVER...AND SUGGESTS HIGHS IN THE 40S IN NORTHWEST OKLAHOMA WELL BEHIND THE FRONT...AND HIGHS IN THE LOW 70S WHERE A FULL DAY OF FILTERED HEATING WILL TAKE PLACE IN THE SOUTHEAST. BREEZY NORTHWEST WINDS WILL FEEL CHILLY BEHIND THE FRONT...AND WILL CONTINUE THROUGH TUESDAY NIGHT. IT LOOKS LIKE ANY FREEZING TEMPERATURES WOULD OCCUR IN AREAS NORTH AND WEST THAT ARE NOW WELL PAST THE CLIMATOLOGICAL FIRST FREEZE AND HAVE ALREADY SPENT SEVERAL HOURS BELOW FREEZING THIS SEASON. THE LARGER QUESTION MARK IS THURSDAY MORNING WHEN HIGH PRESSURE WILL SETTLE IN...DEWPOINTS FALL TO JUST BELOW FREEZING...AND COLDER TEMPERATURES MAY BE OBSERVED IN PARTS OF SOUTHERN OKLAHOMA AND NORTH TEXAS. GIVEN THAT THOSE AREAS...GENERALLY FROM OKLAHOMA CITY AND LAWTON SOUTHWARD...ARE JUST GETTING TO THE CLIMATOLOGICAL FIRST FREEZE...AND HAVE NOT SPENT MANY HOURS BELOW FREEZING YET...WE MAY NEED A FROST/FREEZE PRODUCT FOR THURSDAY MORNING. AS OF THIS MOMENT THOUGH...THE FORECAST IS NOT FOR A WIDESPREAD FREEZE...BUT RATHER ANOTHER NIGHT OF WIDELY VARYING TEMPERATURE DEPENDING ON LOCAL TERRAIN. MODEL AGREEMENT IS FAIRLY GOOD IN THE EXTENDED PERIODS. WE COULD HAVE SOME FIRE WEATHER ISSUES FRIDAY AND SATURDAY...FOLLOWED BY A CHANCE OF RAIN BEGINNING SUNDAY...HIGHER CHANCES TOWARD THE EAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 35 56 34 / 70 0 0 0 HOBART OK 54 33 57 31 / 20 0 0 0 WICHITA FALLS TX 61 39 59 35 / 20 0 0 0 GAGE OK 46 31 53 26 / 50 0 0 0 PONCA CITY OK 56 35 55 28 / 80 30 0 0 DURANT OK 70 41 59 38 / 80 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/26
Hazardous weather outlook, Nov 8, 11:13 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CST TUE NOV 8 2011
OKZ004>048-050>052-TXZ083>090-091100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1113 AM CST TUE NOV 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING ACROSS
PORTIONS OF NORTHERN AND SOUTHEAST OKLAHOMA. NO SEVERE STORMS ARE
EXPECTED.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM TRACKING ACROSS THE SOUTHERN
PLAINS TODAY WILL CONTINUE TO PROVIDE LIFT FOR ISOLATED
THUNDERSTORMS ACROSS PORTIONS OF OKLAHOMA. THE STRONGEST OF THESE
STORMS MAY PRODUCE SMALL HAIL BUT THE LACK OF STRONG INSTABILITY
WILL PREVENT SEVERE STORMS FROM DEVELOPING. THE CHANCES FOR
THUNDERSTORMS DIMINISH LATE THIS AFTERNOON AND EVENING AS THE UPPER
SYSTEM MOVES NORTHEAST OF THE AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY NOV 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT AND EARLY WEDNESDAY
MORNING ACROSS PARTS OF CENTRAL... WESTERN AND NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THE NEXT CHANCE FOR THUNDERSTORMS WILL BE ON SUNDAY.
OTHER HAZARDOUS WEATHER...
WIDESPREAD FROST IS EXPECTED THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.
MAXWELLIn the hours before
Special weather statement, Nov 8, 9:19 AM CST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 AM CST TUE NOV 8 2011
OKZ048-052-081545-
BRYAN OK-ATOKA OK-
919 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
AT 918 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
REDDEN TO 5 MILES NORTHEAST OF BOKCHITO...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
REDUCED VISIBILITIES FOR MOTORISTS DUE TO VERY HEAVY RAIN...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3450 9577 3416 9577 3414 9579 3415 9595
3409 9593 3393 9631 3468 9593 3469 9588
3468 9588 3460 9587 3460 9568 3451 9566Special weather statement, Nov 8, 9:35 AM CST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 AM CST TUE NOV 8 2011
OKZ048-081545-
ATOKA OK-
935 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.
AT 935 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DARWIN...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 TO 55 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3415 9588 3427 9600 3443 9578 3441 9577
3428 9577 3420 9577Local storm report, Nov 8, 10:31 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1031 AM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 2 NW NORMAN 35.24N 97.47W
11/08/2011 CLEVELAND OK PUBLIC
DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER
AIRPORT. TIME ESTIMATED FROM RADAR.
&&
MALocal storm report, Nov 8, 11:00 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG MADILL 34.09N 96.77W
11/08/2011 MARSHALL OK EMERGENCY MNGR
NUMEROUS TREES DOWN WITH SOME STRUCTURAL DAMAGE REPORTED.
TIME ESTIMATED FROM RADAR.
&&
MALocal storm report, Nov 8, 12:25 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TORNADO 3 S TIPTON 34.46N 99.14W
11/07/2011 TILLMAN OK AMATEUR RADIO
THIS LONG-LIVED TORNADO WAS OBSERVED PASSING TO THE SOUTH
AND EAST OF TIPTON. IT LIKELY DEVELOPED IN EXTREME
NORTHERN WILBARGER COUNTY TEXAS ABOUT 4 MILES
EAST-NORTHEAST OF FARGO TEXAS AT AROUND 238 PM CST, AND
DISSIPATED ABOUT 3 MILES NORTHEAST OF TIPTON AT AROUND
315 PM CST.
0315 PM TORNADO 2 NW MANITOU 34.53N 99.01W
11/07/2011 TILLMAN OK TRAINED SPOTTER
A TORNADO DEVELOPED TO THE WEST OR NORTHWEST OF MANITOU
AT APPROXIMATELY 315 PM CST.. MOVED NORTHEAST AND
DISSIPATED NEAR US HIGHWAY 183 LIKELY JUST NORTH OF THE
KIOWA/TILLMAN COUNTY LINE SOUTH OF SNYDER.
0338 PM TORNADO 3 E SNYDER 34.66N 98.90W
11/07/2011 KIOWA OK TRAINED SPOTTER
0350 PM TORNADO 6 ENE MOUNTAIN PARK 34.72N 98.84W
11/07/2011 KIOWA OK TRAINED SPOTTER
A TORNADO DEVELOPED SOUTHEAST OF THE INTERSECTION OF
STATE HIGHWAYS 49 AND 54 IN SOUTHEASTERN KIOWA COUNTY.
THIS TORNADO MOVED NORTHEAST THROUGH THE WICHITA
MOUNTAINS WILDLIFE REFUGE IN NORTHWESTERN COMANCHE
COUNTY.. THEN MOVED BACK INTO KIOWA COUNTY AND DISSIPATED
AT APPROXIMATELY 425 PM CST EAST-NORTHEAST OF SADDLE
MOUNTAIN.
0445 PM TORNADO 7 SSE CARNEGIE 35.01N 98.55W
11/07/2011 CADDO OK TRAINED SPOTTER
THIS TORNADO WAS OBSERVED TO THE SOUTH-SOUTHEAST OF
CARNEGIE AND TO THE SOUTHWEST OF FORT COBB AND LASTED FOR
A FEW MINUTES.
0500 PM TORNADO 3 NW FORT COBB 35.13N 98.47W
11/07/2011 CADDO OK TRAINED SPOTTER
THIS MULTIPLE-VORTEX TORNADO DEVELOPED AT APPROXIMATELY
500 PM CST TO THE NORTHWEST OF FORT COBB... AND MOVED
NORTH AFFECTING AREAS AROUND FORT COBB LAKE. THIS TORNADO
LASTED 10 TO 15 MINUTES.
&&
THESE TORNADO DATA FOR THE NOVEMBER 7 TORNADOES ARE VERY PRELIMINARY
AND BASED ON INITIAL REPORTS RECEIVED BY THE NWS NORMAN... AND WILL
LIKELY BE MODIFIED AS ADDITIONAL INFORMATION IS RECEIVED FROM
EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTERS AND SURVEY TEAMS AND
AS ADDITIONAL ANALYSIS IS PERFORMED.
..SPEG.Local storm report, Nov 8, 1:08 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
108 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 NW NORMAN 35.24N 97.47W
11/07/2011 CLEVELAND OK PUBLIC
DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER
AIRPORT. TIME ESTIMATED FROM RADAR.
&&
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:12 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Kiowa and 1 more | 63 min |
| Nov 7, 6:15 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson | 45 min |
| Nov 7, 6:30 PM CST | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 3 hr |
| Nov 7, 6:32 PM CST | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 3 hr |
| Nov 7, 6:41 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| Nov 7, 6:58 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 47 min |
| Nov 7, 7:00 PM CST | Flash Flood Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more | 15 hr |
| Nov 7, 7:25 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman, Washita | 50 min |
| Nov 7, 8:16 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 44 min |
| Nov 7, 8:22 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 53 min |
| Nov 7, 8:26 PM CST | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Nov 7, 8:44 PM CST | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 46 min |
| Nov 7, 9:13 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| Nov 7, 9:21 PM CST | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 9 min |
| Nov 7, 9:31 PM CST | Special Weather Statement | OUN | Tillman | 29 min |
| Nov 7, 10:08 PM CST | Special Weather Statement | OUN | Grady | 37 min |
| Nov 7, 10:10 PM CST | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more | 3 hr |
| Nov 7, 10:47 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 45 min |
| Nov 7, 10:59 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 61 min |
| Nov 7, 11:03 PM CST | Special Weather Statement | OUN | Stephens | 42 min |
| Nov 7, 11:14 PM CST | Special Weather Statement | OUN | Jackson | 31 min |
| Nov 7, 11:20 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 55 min |
| Nov 7, 11:29 PM CST | Special Weather Statement | OUN | Stephens | 46 min |
| Nov 7, 11:54 PM CST | Special Weather Statement | OUN | Garvin, McClain | 36 min |
| Nov 8, 12:19 AM CST | Special Weather Statement | OUN | Okfuskee | 26 min |
| Nov 8, 12:30 AM CST | Special Weather Statement | OUN | Jackson | 30 min |
| Nov 8, 1:16 AM CST | Special Weather Statement | OUN | Stephens | 14 min |
| Nov 8, 1:25 AM CST | Special Weather Statement | OUN | Jackson | 35 min |
| Nov 8, 1:55 AM CST | Special Weather Statement | OUN | Garvin | 35 min |
| Nov 8, 5:33 AM CST | Special Weather Statement | OUN | Jefferson | 27 min |
| Nov 8, 6:29 AM CST | Special Weather Statement | OUN | Love | 46 min |
| Nov 8, 7:00 AM CST | Special Weather Statement | OUN | Carter, Johnston, Marshall | 45 min |
| Nov 8, 7:38 AM CST | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 37 min |
| Nov 8, 7:48 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 87 min |
| Nov 8, 9:19 AM CST | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Nov 8, 9:35 AM CST | Special Weather Statement | OUN | Atoka | 10 min |
| Nov 8, 3:12 PM CST | River Flood Warning | OUN | Logan | 16 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.